its always a few goes after. I can't stop itching and I don't want this one side affect to get in the way of me trying this medicine cause I really would like it to help me! I've been on so many antidepressants I don't want to play with trying anymore!! I have so many health issues that it's just a try this try that... Let's see how this goes? Ugh I'm over it. Anyone?
Pruritus is listed as a very low incident side-effect. The high is 3% at 20mg/day. At 5 mg/day it is no different than a placebo, 1%.
I would say talk to your doc. I have underlying psoriasis, so sometimes I want to remove the skin on my back with sandpaper. I had that problem before Brintellix and I don't think it has made it worse.
I’m moving from Zoloft to Brintellix and also suffering from itching. I use a cream called E45 itch relief cream - available over the counter in the U.K.
Probably called something different in the US but active ingredients are: Lauromacrogols 3% w/w and Urea 5% w/w. Works well for me - acts quicker if you don’t scratch first. The cream is also a moisturising emollient which is soothing when you’ve scratched your skin raw.
Good luck, Gabriel.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2013 • 7 answers
Posted 18 Aug 2013 • 3 answers
Posted 10 Apr 2015 • 2 answers
Posted 28 Mar 2016 • 1 answer
Estarylla - Has anyone experienced vaginal itching while taking this medicine? If so how long did it
Posted 25 Sep 2018 • 0 answers